# SDR ASOA2012082902129

- Difficulty date: August 8, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484.00 INTERCOSTAL ANGLE AT LBL 27 IS CRACKED .5 INCHES LONG IN UPPER RADIUS.  REMOVED CRACKED ANGLE AT LBL 27 & REPLACED W/NEW SERVICEABLE ANGLE PN 601R31171-17 IAW SRM 51-42-21.  PAINTED FASTENERS ON REPAIRED AREA IAW SRM 51-25-01, APPLIED WATER DISPLACING CORROSION INHIBITING COMPOUND IAW SRM 51-21-11.
